# SDR NSVA200600166

- Difficulty date: October 3, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 252
- Aircraft time: 26,313 hours, 30,064 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT TO MODERATE VIBRATION IN FLIGHT CONTROLS (YOKE) WHEN FLAPS 15 SELECTED.  FOUND AILERON CABLE TENSIONS TO BE LOW AND READJUSTED CABLE TENSIONS IAW MM 27-11-00-2.  PERFORMED RANGE OF MOVEMENT CHECK IAW MM 27-10-00.
